# SDR SWIA202052754

- Difficulty date: August 24, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 41,534 hours, 26,757 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Chafed
- Location: Bs 1144
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP SIDE OF INTERCOSTAL CHAFFED AFT OF FS 1144.00 AT 9R.  C-CHECK RO 9/21/2020.  REPAIRED CHAFFED INTERCOSTAL AT FS 1144 STR 9R, REF MHIRJ REO.  COMPLIED WITH TASK CARD.
